# SDR SWAA2022020461235

- Difficulty date: December 2, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 33,828 hours, 20,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO - INTERCOSTAL CRACKED BETWEEN STA 500A - 500B; LBL 24. / REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
